# SDR CA961230005

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: 155N607334
- Condition: Failed
- Location: Brake Caliper
- Part time: 879 hours
- Component: K2202007
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE RIGHT HAND BRAKE LOCKED. THE 'O' RING ON THE BRAKE CALIPER COVER HAD FAILED.
